# SDR SRAA970421

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND COCKPIT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT, OPS CHECKED GOOD PER MM CH 25.
